# SDR CA041216010

- Difficulty date: December 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna T182T
- Aircraft time: 416 hours
- Engine: Lyc TIO540AK1A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate Valve
- Part number: 470954001
- Condition: Seized
- Location: Turbocharger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WASTEGATE BUTTERFLY VALVE FOUND SEIZED ON INSPECTION.  THIS IS THE SECOND VALVE FOUND SEIZED ON TWO DIFFERENT AIRCRAFT WITH LOW TTSN.
